Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/98204
Title: Analytical solutions for bilayered spherical hydrogel subjected to constant dilatation
Authors: Wang, Dong
Wu, M. S.
Keywords: DRNTU::Engineering::Mechanical engineering::Mechanics and dynamics
Issue Date: 2012
Source: Wang, D., & Wu, M. S. (2012). Analytical solutions for bilayered spherical hydrogel subjected to constant dilatation. Mechanics of materials, 58,12-22.
Series/Report no.: Mechanics of materials
Abstract: The application of multilayered hydrogel capsules in biomedical engineering has stimulated much interest in the mechanics of soft matter. Based on second-order elasticity theory, this paper presents analytical solutions for a spherically symmetric bilayered hydrogel subjected to a constant dilatation. The results show that: (1) elastic nonlinearity and inhomogeneity play a crucial role in the mechanical state, (2) a wide range of mechanical states can be designed for specific applications by manipulating the layer elasticity and interface position, and (3) the displacement and stresses can be characterized by a reduced set of eight geometric–elastic constants.
URI: https://hdl.handle.net/10356/98204
http://hdl.handle.net/10220/17471
ISSN: 0167-6636
DOI: http://dx.doi.org/10.1016/j.mechmat.2012.11.001
metadata.item.grantfulltext: none
metadata.item.fulltext: No Fulltext
Appears in Collections:MAE Journal Articles

Page view(s)

244
checked on Dec 24, 2019

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.